# SDR CA970421036

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 369D21201
- Condition: Cracked
- Location: Links
- Part time: 1,848 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND ON RED AND GREEN LOWER LEAD LAG LINKS.  CRACKS RADIATED FROM TRAILING EDGE BOLT BUSHING TO THE MIDDLE OF LINK.  APPROX 2 INCHES LONG.
